# SDR FOTR201201282013

- Difficulty date: January 28, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N862AG
- Make and model: Boeing 737-800
- Aircraft serial: 28068
- Aircraft time: 47,026 hours, 19,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 47,026 hours, 19,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR INBD T/E OF RT WING OTBD AFT FLAP DISBONDED.  REPAIRED ON FAS WO 21143, NR 36435.
